American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Saul Stahl. Permutation-partition pairs: a combinatorial generalization of graph embeddings . Trans. Amer. Math. Soc. 259 (1980) 129-145. MR 561828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] T. W. Tucker. The number of groups of a given genus . Trans. Amer. Math. Soc. 258 (1980) 167-179. MR 554326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] L. Asimow and B. Roth. The rigidity of graphs . Trans. Amer. Math. Soc. 245 (1978) 279-289. MR 511410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mark Jungerman. A characterization of upper-embeddable graphs . Trans. Amer. Math. Soc. 241 (1978) 401-406. MR 492309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael O. Albertson and Joan P. Hutchinson. The independence ratio and genus of a graph . Trans. Amer. Math. Soc. 226 (1977) 161-173. MR 0437372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Seth R. Alpert. The genera of edge amalgamations of complete bigraphs . Trans. Amer. Math. Soc. 193 (1974) 239-247. MR 0357188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Seth R. Alpert. The genera of amalgamations of graphs . Trans. Amer. Math. Soc. 178 (1973) 1-39. MR 0371698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Arthur T. White. On the genus of a group . Trans. Amer. Math. Soc. 173 (1972) 203-214. MR 0317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hassler Whitney. Non-separable and planar graphs . Trans. Amer. Math. Soc. 34 (1932) 339-362. MR 1501641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2